MathSciNet Relay Station
MathSciNet bibliographic data
MR1506772 DML
Roberts, J. H.; Concerning Collections of Continua not All Bounded. Amer. J. Math. 52 (1930), no. 3, 551–562.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement